RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 2, Pages 81–83 (Mi faa302)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

The Existence of Bases in Complemented Nuclear Subspaces of Infinite Type Power Series Spaces

V. P. Kondakov

Rostov State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa302

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:2, 146–147

Bibliographic databases:

UDC: 513.881
Received: 18.05.1998

Citation: V. P. Kondakov, “The Existence of Bases in Complemented Nuclear Subspaces of Infinite Type Power Series Spaces”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 81–83; Funct. Anal. Appl., 34:2 (2000), 146–147

Citation in format AMSBIB
\Bibitem{Kon00}
\by V.~P.~Kondakov
\paper The Existence of Bases in Complemented Nuclear Subspaces of Infinite Type Power Series Spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 2
\pages 81--83
\mathnet{http://mi.mathnet.ru/faa302}
\crossref{https://doi.org/10.4213/faa302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773851}
\zmath{https://zbmath.org/?q=an:0972.46005}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 2
\pages 146--147
\crossref{https://doi.org/10.1007/BF02482432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088391800013}


Linking options:
  • http://mi.mathnet.ru/eng/faa302
  • https://doi.org/10.4213/faa302
  • http://mi.mathnet.ru/eng/faa/v34/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kondakov, A. I. Efimov, “O dvukh klassakh prostranstv Këte — Freshe, v kotorykh kazhdoe dopolnyaemoe podprostranstvo imeet bazis”, Vladikavk. matem. zhurn., 5:4 (2003), 50–62  mathnet  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:238
    Full text:112
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020